# SDR HNAA2016092600297

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 160
- Aircraft time: 39,880 hours, 36,182 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EMITTING SMOKE FROM TAILPIPE AREA 20 MINUTES AFTER SHUTDOWN.  FOUND EVIDENCE OF OIL SEEPING FROM TURBINE SECTION.  MAINTENANCE WAS DIRECTED TO REPLACED LOW PRESSURE TURBINE SHAFT PLUG O-RING AND MAGNETIC CARBON SEAL.
